# SDR SWAA2016082255011

- Difficulty date: August 5, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 51,554 hours, 23,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME WEB CRACKED AT BS 727, WL 200.   REPAIRED FRAME WEB IAW EA.
